logo ANNALES DE L'INSTITUT FOURIER

With cedram.org
Table of contents for this issue | Previous article | Next article
Marc Troyanov; Sergei Vodop'yanov
Liouville type theorems for mappings with bounded (co)-distortion
(Théorèmes de type Liouville pour les applications à (co)-distorsion bornée)
Annales de l'institut Fourier, 52 no. 6 (2002), p. 1753-1784, doi: 10.5802/aif.1933
Article PDF | Reviews MR 1952530 | Zbl 1019.30022
Class. Math.: 30C65, 31B15, 26B10
Keywords: mapping with bounded distortion, capacity, parabolicity

Résumé - Abstract

We obtain Liouville type theorems for mappings with bounded $s$-distorsion between Riemannian manifolds. Besides these mappings, we introduce and study a new class, which we call mappings with bounded $q$-codistorsion.

Bibliography

[1] M. Chamberland & G. Meister, “A Mountain Pass to the Jacobian Conjecture”, Canad. Math. Bull Vol. 41 (1998), p. 442-451 Article |  MR 1658243 |  Zbl 0947.14030
[2] V. M. Chernikov & S. K. Vodop'yanov, “Sobolev Spaces and Hypoelliptic Equations, II”, Siberian Advances in Mathematics 6 (1996), p. 64-96  MR 1469044 |  Zbl 0925.46011
[3] T. Coulhon, I. Holopainen & L. Saloff-Coste, “Harnack Inequality and hyperbolicity for subelliptic $p$-Laplacians with applications to Picard type theorems”, Geom. Funct. Anal 11 (2001), p. 1139-1191 Article |  MR 1878317 |  Zbl 1005.58013
[4] L. C. Evans & R. F. Gariepy, Measure Theory and Fine properties of Functions, Studies in Advanced Mathematics, CRC press, 1992  MR 1158660 |  Zbl 0804.28001
[5] H. Federer, “Geometric Measure Theory”, Grundlehren der Mathematik 153 (1969)  MR 257325 |  Zbl 0176.00801
[6] J. Lelong-Ferrand, “Étude d'une classe d'applications liées à des homomorphismes d'algèbres de fonctions et généralisant les quasi-conformes”, Duke Math. J 40 (1973), p. 163-186 Article |  MR 315628 |  Zbl 0272.30025
[7] K. Gafaïti, “Algèbre de Royden et Homéomorphismes $p$-dilatation bornée entre espaces métriques mesurés”, Thèse, EPFL Lausanne, 2001
[8] V. Gol'dshtein, L. Gurov & A. Romanov, “Homeomorphisms that induce Monomorphisms of Sobolev Spaces”, Israel J. of Math 91 (1995), p. 31-60 Article |  MR 1348304 |  Zbl 0836.46021
[9] V. Gol'dshtein & M. Troyanov, “The Kelvin-Nevanlinna-Royden criterion for p-parabolicity”, Math. Zeitschrift 232 (1999), p. 607-619 Article |  MR 1727544 |  Zbl 0939.31011
[10] A. Grigor'yan, “Analytic and Geometric Background of Recurence and Non-Explosion of the Brownian Motion on Riemannian Manifolds”, Bull. Amer. Math. Soc 36 (1999), p. 135-242 Article |  MR 1659871 |  Zbl 0927.58019
[11] P. Hajlasz, “Change of Variables Formula under Minimal Assumptions”, Colloquium Mathematicum 64 (1993), p. 93-101  MR 1201446 |  Zbl 0840.26009
[12] J. Heinonen, T. Kilpeläinen & O. Martio, “Non Linear Potential Theory of Degenerate Elliptic Equations”, Oxford Math. Monographs (1993)  MR 1207810
[13] J. Heinonen & P. Koskela, “Sobolev Mappings with Integrable Dilatation”, Arch. Rational Mech.Anal 125 (1993), p. 81-97 Article |  MR 1241287 |  Zbl 0792.30016
[14] I. Holopainen, “Non linear Potential Theory and Quasiregular Mappings on Riemannian Manifolds”, Annales Academiae Scientiarum Fennicae Series A 74 (1990)  MR 1052971 |  Zbl 0698.31010
[15] I. Holopainen, “Rough isometries and p-harmonic functions with finite Dirichlet integral”, Revista Mathemática Iberoamericana 10 (1994), p. 143-175  MR 1271760 |  Zbl 0797.31008
[16] T. Iwaniec, P. Koskela & J. Onninen, “Mappings of finite distortion: Monotonicity and continuity”, Preprint  MR 1833892 |  Zbl 1006.30016
[17] M. Kanai, “Rough isometries and the parabolicity of Riemannian manifolds”, J. Math. Soc. Japan 38 (1986) no. 2, p. 227-238 Article |  MR 833199 |  Zbl 0577.53031
[18] J. Kauhanen, P. Koskela & J. Mal\`y, “Mappings of finite distortion: discreteness and openess”, preprint 226, University of Jyv\"vaskylä, 2000  MR 1864838 |  Zbl 0998.30024
[19] J. Maly, “Absolutely continuous functions of several variables”, J. Math. Anal. Appl 231 (1999), p. 492-508 Article |  MR 1669167 |  Zbl 0924.26008
[20] J. Maly & O. Martio, “Lusin's condition N and mappings of the class $W^1,n$”, J. Reine Angew. Math 458 (1995), p. 19-36 Article |  MR 1310951 |  Zbl 0812.30007
[21] J. J. Manfredi & E. Villamor, “An extension of Reshetnyak's theorem”, Indiana Univ. Math. J 47 (1998) no. 3, p. 1131-1145  MR 1665761 |  Zbl 0931.30014
[22] O. Martio, S. Rickman & J. Väisälä, “Definitions for Quasiregular Mappings”, Ann. Acad. Sc. Fenn 448 (1969), p. 5-40  MR 259114 |  Zbl 0189.09204
[23] O. Martio & W. P. Ziemer, “Lusin's condition (N) and mappings of non negative Jacobian”, Michigan. Math. J 39 (1992), p. 495-508 Article |  MR 1182504 |  Zbl 0807.46032
[24] V.G. Maz'ya, Sobolev Spaces, Springer Verlag, 1985  MR 817985 |  Zbl 0692.46023
[25] V. Maz'ya & T. Shaposhnikova, Theory of Multipliers in Spaces of Differentiable Functions, Pitman, 1985  MR 881055
[26] S. Müller, T. Qi & B.S. Yan, “On a new class of elastic deformations not allowing for cavitation”, Ann. Inst. Henri Poincaré 11 (1994), p. 217-243 Numdam |  MR 1267368 |  Zbl 0863.49002
[27] S. Müller & S. Spector, “An existence theory for nonlinear elasticity that allows for cavitation”, Arch. Rational Mech. Anal. 131 (1995) no. 1, p. 1-66 Article |  MR 1346364 |  Zbl 0836.73025
[28] P. Pansu, “Difféomorphismes de p-dilatation bornées”, Ann. Acad. Sc. Fenn 223 (1997), p. 475-506  MR 1469804 |  Zbl 0890.22005
[29] P. Pansu, “Cohomologie $L^p$, espaces homogènes et pincement”, preprint, Orsay, 1999
[30] M. Reiman, “Über harmonishe Kapazität und quasikonforme Abbildungen in Raum.”, Comm. Math. Helv 44 (1969), p. 284-307  MR 252637 |  Zbl 0176.03504
[31] Yu. G. Reshetnyak, “Space Mappings with Bounded Distortion”, Translation of Math. Monographs 73 (1989)  MR 994644 |  Zbl 0667.30018
[32] Yu. G. Reshetnyak, “Mappings with bounded distortion as extremals of integrals of Dirichlet type”, Siberian Math. Journal 9 (1968), p. 652-666  MR 230900 |  Zbl 0162.38202
[33] Yu. G. Reshetnyak, “Sobolev classes of functions with values in a metric space”, Siberian Math. Journal 38 (1997), p. 657-675  MR 1457485 |  Zbl 0944.46024
[34] S. Rickman, Quasi-regular Mappings, Ergebnisse der Mathematik 26, Springer, 1993  Zbl 0816.30017
[35] S. Rickman, Topics in the Theory of Quasi-regular Mappings, Aspekte der Mathematik E 12, 1988  Zbl 0658.30015
[36] C. J. Titus & G. S. Young, “The extension of interiority, with some applications”, Trans. Amer. Math. Soc 103 (1962), p. 329-340 Article |  MR 137103 |  Zbl 0113.38001
[37] M. Troyanov, “Parabolicity of Manifolds”, Siberian Adv. Math 9 (1999) no. 4, p. 1-25  MR 1749853 |  Zbl 0991.31008
[38] S. K. Vodop'yanov, “Taylor Formula and Function Spaces (in Russian)”, Novosibirsk University (1988)  MR 996639 |  Zbl 0709.46009
[39] S. K. Vodop'yanov, “Geometric Properties of Function Spaces (in Russian)”, D. Sc. Thesis, Novosibirsk, Sobolev Institute of Mathematics, 1992
[40] S. K. Vodop'yanov, “Monotone Functions and Quaiconformal Mappings on Carnot Groups”, Siberian Math. J 37 (1996) no. 6, p. 1269-1295  MR 1440383 |  Zbl 0876.30020
[41] S. K. Vodop'yanov, “Topological and Geometric Properties of Mappings of Sobolev Spaces with Integrable Jacobian I”, Siberian Math. J 41 (2000) no. 1, p. 23-48  MR 1756474 |  Zbl 0983.30009
[42] S. K. Vodop'yanov, “Mappings with Bounded Distortion and with Finite Distortion on Carnot Groups”, Siberian Math. J 40 (1999) no. 4, p. 764-804  MR 1721674 |  Zbl 0973.30021
[43] S. Vodop'yanov & V. Gol'dshtein, “Quasi-conformal mapping and spaces of functions with generalized first derivatives”, Siberian Math. J 17 (1977) no. 4, p. 515-531  Zbl 0353.30019
[44] S. Vodop'yanov & A. Ukhlov, “Sobolev Spaces and (P,Q)-Quasiconformal Mappings of Carnot Groups”, Siberian Math. J 39 (1998) no. 4, p. 665-682 Article |  MR 1654140 |  Zbl 0917.46023
[45] V. A. Zorich & V. M. Kesel'man, “On the Conformal Type of a Riemannian Manifold”, Func. Anal. and Appl 30 (1996), p. 106-117 Article |  MR 1402080 |  Zbl 0873.53025
[46] V. A. Zorich, “A theorem of M.A. Lavrent'ev on quasiconformal space maps”, Mat.Sb. 74 (1967) no. 116, p. 417-433  Zbl 0181.08701
[<L>46</L>] V. A. Zorich, “A theorem of M.A. Lavrent'ev on quasiconformal space maps”, Math. USSR Sb. (English transl.) 3 (1967)  Zbl 0184.10801
top